creamish discharge from penis, burning sensation in groin area& pain when urinating. Is kanamycin injection, doxcycilin capsules &metronidazole ok?

?NSU. It could be non-gonococcal urethritis caused by Chlamydia trachomatis(& at times Ureaplasma) It is sometimes referred to as NSU(non-specific urethritis).Only you know about sexual contactDoxycycline usually works.Feel well soon and follow up with your doctor.

Related Questions

I am experiencing pain with urination (quality: stinging or burning sensation), painful ejaculation and penile discharge. The following also desc...

Probable STD. By far the main causes of problems like this, especially the discharge, are STDs (assuming you are sexually active). With this amount of pain, including ejaculation, gonorrhea is most likely, but chlamydia and other kinds of nongonococcal urethritis (NGU) also are possible. See a doctor ASAP. Do not attempt to treat yourself first -- for example, don't take any left over antibiotic. Good luck. Read more...